MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. MODEL 28

FERNO-WASHINGTON, INC. MODEL 28
Model Number 0012801
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
An incident occurring in thailand on a 2022 model 28 stretcher was reported by a distributor representative.Per the end user a heavy patient was loaded into the ambulance and because the were having trouble breathing in the bed position while in the ambulance, the ems personnel adjusted the backrest of the stretcher to an upright position.The stretcher was then unloaded from the ambulance before returning the backrest to the fully reclined position and as the wheels touched the ground a screw in the backrest allegedly came loose and broke.The patient remained in a semi-reclining position on the stretcher and no injuries were associated; however, the ems crew call for an additional crew and stretcher to assist with continuing the patient transport, which resulted in a delay.No adverse effects have been reported as a result of the delay in transport.Pictures of the alleged issue were provided for review.Observations of rust on existing hardware were made which could result in weakness of the structural integrity of the hardware and may have contributed to the alleged bolt breaking.Replacement parts were provided to the distributor for repair of their customer's stretcher.

Brand Name
MODEL 28
Common Device Name
MODEL 28
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key23979701
Report Number1523574-2026-00015
Device Sequence Number4554239
Product Code FPO
UDI-Device Identifier00190790000097
UDI-Public(01)00190790000097(11)220809
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0012801
Device Catalogue Number0012801
Device Lot NumberM367980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight130 KG